# SDR ASAA0180213

- Difficulty date: June 28, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 5600 · Window/Windshield System
- Part: Window
- Part number: 59644201
- Part serial: 0954
- Location: Cockpit
- Part time: 43,955 hours, 26,990 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, CAPTAINS SLIDING CLEARVIEW WINDOW COULD NOT BE OPENED.  REPLACED LOWER OUTBOARD HOOK ARM SPRING.  WINDOW THEN OPERATED PROPERLY.  (M)
